# SDR EGI2005F00000

- Difficulty date: February 26, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N351EV
- Make and model: Snias AS350B2
- Aircraft serial: 2930
- Engine: Tmeca ARRIEL1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Starflex
- Part number: 350A31191600
- Part serial: M5199
- Condition: Failed
- Location: Main Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

STARFLEX ARM FAILED.  START PROCEEDED NORMAL UNTIL ABOUT 25-35 PERCENT NG.  WHEN A SUDDEN ROTOR IMBALANCE DEVELOPED, IMMEDIATELY PULLED THE THROTTLE BACK AND APPLIED THE ROTOR BRAKE, AT THE SAME TIME, OBSERVED THAT ONE BLADE WAS TRACKING 6 INCHES LOWER THAN THE OTHER TWO BLADES.  DURING ENG START, DO NOT RECALL HEARING LOUD BANG THAT ACCOMPANIED FAILURE, AS REPORTED BY OTHERS.  UP UNTIL FAILURE, THERE WERE NO DETECTABLE, UNUSUAL NOISES OR VIBRATIONS. DID NOT OBSERVE ANY EXCESSIVE BLADE FLAPPING THOUGH AC DID REACT AS THOUGH MOMENTARILY UNBALANCED.  AT HIGHER ROTOR RPM IT WOULD HAVE BEEN VIOLENT, AT LOW RPM, JUST A MOMENTARY SHAKE, LASTING PERHAPS 1 SECOND. (SW09200509152) (K)
